uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Spectral properties of a class of singular differential operators
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, Vol. 1, no 3, 355-376 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 1, no 3, 355-376 p.
Keyword [en]
Inequalities, weights, weighted function space, weighted differential operator, spectrum, eigenvalues, spectrum discreteness, spectrum positive definiteness, resolvent nuclearity
National Category
URN: urn:nbn:se:uu:diva-13449OAI: oai:DiVA.org:uu-13449DiVA: diva2:41219
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar

Total: 165 hits
ReferencesLink to record
Permanent link

Direct link